# SDR CA140221022

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Faulted
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  ALTERNATE EXTENSION PERFORMED.  MAINTENANCE FOUND A RT GEAR DOOR CLOSED PROXIMATELY SENSOR OPEN FAULT IN THE PSEU.  S20 SENSOR REPLACED.
